Abstract and Applied Analysis

A Class of Nonlinear Integral Operators Preserving Double Subordinations

Oh Sang Kwon and Nak Eun Cho

Full-text: Open access

Abstract

The purpose of the present paper is to investigate some subordination- and superordination-preserving properties of certain integral operators defined on the space of meromorphic functions in the punctured open unit disk. The sandwich-type theorem for these integral operators is also considered.

Article information

Source
Abstr. Appl. Anal., Volume 2008 (2008), Article ID 792160, 10 pages.

Dates
First available in Project Euclid: 9 September 2008

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1220969169

Digital Object Identifier
doi:10.1155/2008/792160

Mathematical Reviews number (MathSciNet)
MR2407282

Zentralblatt MATH identifier
1152.30311

Citation

Kwon, Oh Sang; Cho, Nak Eun. A Class of Nonlinear Integral Operators Preserving Double Subordinations. Abstr. Appl. Anal. 2008 (2008), Article ID 792160, 10 pages. doi:10.1155/2008/792160. https://projecteuclid.org/euclid.aaa/1220969169


Export citation

References

  • S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  • A. W. Goodman, Univalent Functions. Vol. II, Mariner, Tampa, Fla, USA, 1983.
  • S. S. Miller and P. T. Mocanu, ``Univalent solutions of Briot-Bouquet differential equations,'' Journal of Differential Equations, vol. 56, no. 3, pp. 297--309, 1985.
  • S. K. Bajpai, ``A note on a class of meromorphic univalent functions,'' Revue Roumaine de Mathématiques Pures et Appliquées, vol. 22, no. 3, pp. 295--297, 1977.
  • S. S. Bhoosnurmath and S. R. Swamy, ``Certain integrals for classes of univalent meromorphic functions,'' Ganita, vol. 44, no. 1-2, pp. 19--25, 1993.
  • A. Dernek, ``Certain classes of meromorphic functions,'' Annales Universitatis Mariae Curie-Skłodowska. Sectio A, vol. 42, pp. 1--8, 1988.
  • S. P. Dwivedi, G. P. Bhargava, and S. L. Shukla, ``On some classes of meromorphic univalent functions,'' Revue Roumaine de Mathématiques Pures et Appliquées, vol. 25, no. 2, pp. 209--215, 1980.
  • R. M. Goel and N. S. Sohi, ``On a class of meromorphic functions,'' Glasnik Matematički, vol. 17(37), no. 1, pp. 19--28, 1982.
  • S. Stević, ``The generalized Libera transform on Hardy, Bergman and Bloch spaces on the unit polydisc,'' Zeitschrift für Analysis und ihre Anwendungen, vol. 22, no. 1, pp. 179--186, 2003.
  • S. Stević, ``A note on the generalized Cesàro operator on Bergman spaces,'' Indian Journal of Mathematics, vol. 46, no. 1, pp. 129--136, 2004.
  • S. Stević, ``On Libera type transform čommentComment on ref. [18?]: Please update the information of this reference, if possible. on the unit disc, polydisc and the unit ball,'' to appear in Integral Transforms and Special Functions.
  • S. S. Miller, P. T. Mocanu, and M. O. Reade, ``Subordination-preserving integral operators,'' Transactions of the American Mathematical Society, vol. 283, no. 2, pp. 605--615, 1984.
  • S. Owa and H. M. Srivastava, ``Some subordination theorems involving a certain family of integral operators,'' Integral Transforms and Special Functions, vol. 15, no. 5, pp. 445--454, 2004.
  • T. Bulboacă, ``A class of superordination-preserving integral operators,'' Indagationes Mathematicae. New Series, vol. 13, no. 3, pp. 301--311, 2002.
  • S. S. Miller and P. T. Mocanu, ``Differential subordinations and univalent functions,'' Michigan Mathematical Journal, vol. 28, no. 2, pp. 157--172, 1981.
  • Ch. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, Germany, 1975.
  • W. Kaplan, ``Close-to-convex schlicht functions,'' Michigan Mathematical Journal, vol. 1, pp. 169--185, 1952.